# SDR SWAA2024012537068

- Difficulty date: January 2, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AF DEFORMED<[01] REMOVED DAMAGED PANEL 211AF PER SRM 51-40-02. DRILLED UP REPLACEMENT PANEL PER SRM 51-40-05. APPLIED EXTERIOR FINISH PER AMM 51-21-00.;[02] C/W INSPECTION.;[03] INSTALLED REPLACEMENT PANEL PER SRM 51-40-02.;[04] COMPLIED WITH INSPECTION; INSTALLED REPLACEMENT PANEL PER SRM 51-40-02.
